# SDR CALA2018011500206

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 57,381 hours, 20,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN AFT CABIN IN VICINITY OF LIFE RAFTS LOOSE. SECURED OVERHEAD EXIT SIGN AFT CABIN IN VICINITY OF LIFE RAFTS PER AMM 33-51-02.
